# SDR ASOA201102111

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 409+128, WL 69.00, RBL 18 INBD CHANNEL 60 PERCENT FSH & OTBD CHANNEL 85 PERCENT FSH AT .040 EDM NOTCH APPROX 10 IN LENGTH, FAILED NDT.REPAIRED IAW  REO 601R-53-41-889 REV A.
